# SDR DALA2022110407161

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 2,885 hours, 354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 EMERGENCY EXIT LIGHT WON'T TURN OFF AT DOOR 1R & 2R. CORRECTIVE ACTION: RESET CIDS. CHECKS NORMAL. (7279457)
